Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pain in the knee. Difficulty in stepping. Injury?

Hello, I was playing basketball yesterday and I had two games. The first game everything was fine. The second game I tweaked my left ankle but it was severe. Then the muscle right above the inside of my knee starting locking up almost like a cramp but it was different and painful. It s still really sore today when I do stepping motions. What happened?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have sprained your ankle. Bone injury is not likely. Such injuries are often associated with recurrent muscle spasms. Adequate rest and icing the area will be helpful. You need to avoid weight bearing on the foot.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor